American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Emamirad. Hypercyclicity in the scattering theory for linear transport equation. Trans. Amer. Math. Soc. 350 (1998) 3707-3716. MR 1451598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Bardos, R. Santos and R. Sentis. Diffusion approximation and computation of the critical size . Trans. Amer. Math. Soc. 284 (1984) 617-649. MR 743736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Petschek, R. E. Williamson, W. J. Krauser and P. C. White. Monte Carlo functional expansion calculation of free molecular flows . Math. Comp. 33 (1979) 765-777. MR 521290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1